# SDR SWAA020597

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 58,316 hours, 37,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: 61620468
- Part serial: 0328A
- Condition: Chafed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE RELEASE CHAIN CHAFED.  REMOVED AND REPLACED SLIDE PER MM.
